# SDR COMA0060545

- Difficulty date: July 3, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 2,970 hours, 3,140 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DOOR OUTER HANDLE MESSAGE.  DEFERRED DOOR WARNING PER MEL.
